# SDR FDEA201204031239

- Difficulty date: April 3, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 46,155 hours, 29,864 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Web
- Part number: 6517510255
- Condition: Cracked
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR AREA LT LOWER TORQUE BOX WEB IS CRACKED AT PNEUMATIC LINE, STAND OFF BRACKET BS 1223.  REPAIRED IAW SRM 51-40-02
